Slices and transfers.

Levine, Marc

Documenta Mathematica (2010)

  • Volume: Extra Vol., page 393-443
  • ISSN: 1431-0643

How to cite


Levine, Marc. "Slices and transfers.." Documenta Mathematica Extra Vol. (2010): 393-443. <>.

author = {Levine, Marc},
journal = {Documenta Mathematica},
keywords = {algebraic cycles; Morel-Voevodsky stable homotopy category; slice filtration},
language = {eng},
pages = {393-443},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Slices and transfers.},
url = {},
volume = {Extra Vol.},
year = {2010},

AU - Levine, Marc
TI - Slices and transfers.
JO - Documenta Mathematica
PY - 2010
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 393
EP - 443
LA - eng
KW - algebraic cycles; Morel-Voevodsky stable homotopy category; slice filtration
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.